MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO70

RADIOMETER MEDICAL APS SAFEPICO70
Model Number 956-616
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/22/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Mfg report number: 3002807968-2018-00052.
 
Event or Problem Description
After taking the sample, the user tried to expel the air out of the syringe and it squirted blood into his mouth and on his face.Ppe (face shield) was not used.Customer stated that the side of the barrel was possibly cracked.According to the customer there was no harm to the user.

Brand Name
SAFEPICO70
Common Device Name
SAFEPICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, da DK-27 00
DA  DK-2700
MDR Report Key7782430
Report Number1523456-2018-00003
Device Sequence Number1378561
Product Code JKA
UDI-Device Identifier05700699566164
UDI-Public(01)05700699566164(17)190928(10)YT59
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2018
Report Date (Section F) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2019
Device Model Number956-616
Device Catalogue Number956-616
Device Lot NumberYT-59
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/25/2018
Event Location Hospital
Date Report to Manufacturer07/25/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age56 YR
Patient Weight75
Date Report Sent to FDA08/14/2018